# SDR 200300286

- Difficulty date: December 11, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: TFATT
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 50,581 hours, 13,803 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 113T13691
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD T/E FLAP, OUTBOARD FLAP TRACK SUPPORT ATTACH FITTING BROKEN OFF AT REAR WING SPAR.
